# SDR CA150416004

- Difficulty date: April 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,407 hours
- Engine: Garrtt TPE33110R
- Propeller: Hartzl HCB4TN5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Rod
- Part number: C3CF1053
- Condition: Bent
- Location: Te Flaps
- Part time: 18,407 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANNUAL INSPECTION, LT WING, FOUND THE ACTUATING CONTROL ROD FOR FLAP SYSTEM, PN C3CF105-7 WAS BENT, DEFLECT .5", INSIDE WING, NEAR FUSELAGE, JUST BEHIND THE FIBER ROLLER APPROXIMATE 2", IN NORMAL OPERATION THIS SECTION DOESN`T TOUCH THE FIBER ROLLER, NO RUST AND NO CORROSION FOUND, THE METAL WAS LIKE NEW, IMPOSSIBLE TO FIND WHAT DID THE TROUBLE IN NORMAL OPERATION, WE DOESN`T FIND ANYTHING ON ALL CONTROL ON THIS WING, MAY BE BAD MANIPULATION WHEN THE WING WAS REMOVED LAST TIME FROM AIRCRAFT.
